File Download

There are no files associated with this item.

Supplementary

Article: Bayesian estimation of finite subpopulation size

TitleBayesian estimation of finite subpopulation size
Authors
Issue Date1992
Citation
The Statistician, 1992, v. 41:2, p. 165-167 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/86410

 

DC FieldValueLanguage
dc.contributor.authorBacon-Shone, JHen_HK
dc.date.accessioned2010-09-06T09:16:31Z-
dc.date.available2010-09-06T09:16:31Z-
dc.date.issued1992en_HK
dc.identifier.citationThe Statistician, 1992, v. 41:2, p. 165-167en_HK
dc.identifier.urihttp://hdl.handle.net/10722/86410-
dc.languageengen_HK
dc.relation.ispartofThe Statisticianen_HK
dc.titleBayesian estimation of finite subpopulation sizeen_HK
dc.typeArticleen_HK
dc.identifier.emailBacon-Shone, JH: johnbs@hku.hken_HK
dc.identifier.authorityBacon-Shone, JH=rp00056en_HK
dc.identifier.hkuros12408en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats